Pacific Journal of Mathematics

Correction to: ``Co-absolutes of remainders of Stone-Čech compactifications''.

R. Grant Woods

Article information

Source
Pacific J. Math., Volume 39, Number 3 (1971), 827.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969439

Mathematical Reviews number (MathSciNet)
MR0307180

Zentralblatt MATH identifier
0227.54018

Subjects
Primary: 54D40: Remainders

Citation

Woods, R. Grant. Correction to: ``Co-absolutes of remainders of Stone-Čech compactifications''. Pacific J. Math. 39 (1971), no. 3, 827. https://projecteuclid.org/euclid.pjm/1102969439


Export citation

See also

  • Orig : R. Grant Woods. Co-absolutes of remainders of Stone-Čech compactifications. Pacific Journal of Mathematics volume 37, issue 2, (1971), pp. 545-560.